×

zbMATH — the first resource for mathematics

A finiteness condition on the set of overrings of some classes of integral domains. (English) Zbl 1381.13002

MSC:
13A15 Ideals and multiplicative ideal theory in commutative rings
13F05 Dedekind, Prüfer, Krull and Mori rings and their generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, D. F.; Dobbs, D. E., Pairs of rings with the same prime ideals, Canad. J. Math., 32, 362-384, (1980) · Zbl 0406.13001
[2] Ayache, A.; Jaballah, A., Residually algebraic pairs of rings, Math. Z., 225, 49-65, (1997) · Zbl 0868.13007
[3] Dumitrescu, T.; Rahman, S. U., A class of pinched domains, Bull. Math. Soc. Sci. Math. Roumanie, 52, 41-55, (2009) · Zbl 1174.13003
[4] Dumitrescu, T.; Rahman, S. U., A class of pinched domains II, Comm. Algebra, 39, 1394-1403, (2011) · Zbl 1214.13003
[5] Fontana, M.; Huckaba, J. A.; Papick, I. J., Prüfer Domains, (1997), Marcel Dekker, New York
[6] Gilmer, R., Some finiteness conditions on the number of overrings of an integral domain, Proc. Amer. Math. Soc., 131, 8, 2337-2346, (2002) · Zbl 1017.13009
[7] Gilmer, R., Multiplicative Ideal Theory, (1972), Marcel Dekker, New York · Zbl 0248.13001
[8] Gilmer, R.; Heinzer, W., Intersections of quotient rings of an integral domain, J. Math. Kyoto Univ., 7, 133-150, (1967) · Zbl 0166.30601
[9] Hedstrom, J. R.; Houston, E. G., Pseudo-valuation domains, Pacific J. Math., 75, 137-147, (1978) · Zbl 0368.13002
[10] Jaballah, A., Numerical characterizations of some integral domains, Monatsh. Math., 164, 171-181, (2011) · Zbl 1228.13023
[11] Jaballah, A., The number of overrings of an integrally closed domains, Exp. Math., 23, 353-360, (2005) · Zbl 1100.13008
[12] Jaballah, A., Finiteness of the set of intermediary rings in normal pairs, Saitama Math. J., 17, 59-61, (1999) · Zbl 1073.13500
[13] Kaplansky, I., Commutative Rings, (1974), The University of Chicago Press, Chicago and London · Zbl 0203.34601
[14] Olberding, B., Contributions to Module Theory, Characterizations and constructions of h-local domains, 385-406, (2008), Walter de Gruyter, Berlin · Zbl 1182.13014
[15] Picavet, G., Treed domains, Int. Elect. J. Algebra, 3, 43-57, (2008) · Zbl 1161.13305
[16] Prekowitz, B., Intersection of quasi-local domains, Trans. Amer. Math. Soc., 181, 329-339, (1973) · Zbl 0276.13003
[17] S. U. Rehman, A note on a characterization theorem for a certain class of domains, arXiv:1610.00702 [math.AC]. · Zbl 1399.13004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.